# SDR EY2R9601405

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C*
- System (JASC): 6110 · Propeller Assembly
- Part: Retain  Bearing
- Part number: C5270
- Condition: Fretted
- Location: Propeller Assy
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAIN BEARING RACES FRETTED
